Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The product form for the inverse in the simplex method


Authors: George B. Dantzig and Wm. Orchard-Hays
Journal: Math. Comp. 8 (1954), 64-67
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1954-0061469-8
MathSciNet review: 0061469
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. B. Dantzig, Alex Orden & Philip Wolfe, The Generalized Simplex Method. Rand P-392-1 dated August 4, 1953.
  • [2] T. C. Koopmans, Ed., Activity Analysis of Production and Allocation. New York, 1951. (a) George B. Dantzig, Maximization of a Linear Function of Variables Subject to Linear Inequalities. P. 339-347. (b) The Programming of Interdependent Activities: Mathematical Model. P. 19-32. (c) Application of the Simplex Method to a Transportation Problem. P. 359-373. (d) T. C. Koopmans & S. Reiter, A Model of Transportation. P. 222-259. MR 0056260 (15:47k)
  • [3] A. Charnes, W. W. Cooper & A. Henderson, An Introduction to Linear Programming. New York, 1953. MR 0056263 (15:48c)
  • [4] A. Hoffman, M. Mannos, D. Sokolowsky & N. Wiegmann, ``Computational experience in solving linear programs,'' Soc. Industrial and Applied Math., Jn., v. 1, 1953, p. 17-33. MR 0057620 (15:256e)
  • [5] G. B. Dantzig, Computational Algorithm of the Simplex Method. Rand P-394, April 10, 1953.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0061469-8
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society